# SDR 9602893232

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT AFTER LANDING GEAR RETRACTION, LANDING GEAR DOOR INDICATED UNLOCKED.  CYCLED LANDING GEAR HANDLE AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT CONTINUED TO ORIGINAL DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR DOOR PROXIMITY SENSOR AND OPERATIONAL CHECK OK.
